| Catalog Number |
309606 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/07/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that a bd¿ safety-lok¿ bd¿ disposable syringe with bd luer-lok¿ tip have needles that are shooting off the syringe with a lot of force.There was no report of exposure, serious injury or medical intervention.
Additional Manufacturer Narrative
Since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Release date: 11/27/2017.Released quantity was (b)(4).All visual inspections were performed as per requirement with no quality notifications related to the complaint defect.Batch 7299858 was inspected and accepted based on meeting our inspection control plan and subsequently approved for shipment.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
It was reported that a bd safety-lok bd disposable syringe with bd luer-lok tip have needles that are shooting off the syringe with a lot of force.There was no report of exposure, serious injury or medical intervention.